Ear, Nose & Throat Community
Tubeculosis
About This Community:

This patient support community is for discussions relating to ear, nose and throat issues, ear infections, nasal polyps, sore throats, and swollen glands.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tubeculosis

my grandpa  who is 82 yrs old is affected by tb. he s given AKT-4 medicine..whether the tablet cause side effects..if so what side effect ll be there.in what intervals the tablets should be taken
Avatar dr f tn
Hello and hope you are doing well.

The red tablet should be taken before food and the rest three after food. The combination therapy as it has Isoniazid (INH), it can cause peripheral neuropathy. Pyridoxine (vit B6) supplementation is required along with INH. Rifampicin can cause elevated liver enzymes, hence liver function tests need to be done at intervals to monitor the levels.

Hope this helped and do keep us posted.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Ear, Nose, Throat Answerers
209987 tn?1451939065
Blank
tschock
AB
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
612551 tn?1450025775
Blank
Jerry_NJ
NJ
Avatar m tn
Blank
JimBean315
Palm Coast, FL